JournalsprimsVol. 42, No. 1pp. 1–8

On the Dimension Formula for the Hyperfunction Solutions of Some Holonomic D-modules

  • Jörg Schürmann

    Universität Münster, Germany
On the Dimension Formula for the Hyperfunction Solutions of Some Holonomic D-modules cover
Download PDF

Abstract

In this short note we improve a recent dimension formula of Takeuchi for the dimension of the hyperfunction solutions of some holonomic D-modules. Besides the constructibility result and the local index formula of Kashiwara for the holomorphic solution complex, we only use a vanishing theorem of Lebeau together with a simple calculation in terms of constructible functions.

Cite this article

Jörg Schürmann, On the Dimension Formula for the Hyperfunction Solutions of Some Holonomic D-modules. Publ. Res. Inst. Math. Sci. 42 (2006), no. 1, pp. 1–8

DOI 10.2977/PRIMS/1166642055